Jump to content
  • Want to be a part of a supportive community? Join the H Opp community for free.

    Welcome to the Herpes Opportunity Support Forum! We are a supportive and positive group to help you discover and live your Opportunity. Together, we can shed the shame and embrace vulnerability and true connection. Because who you are is more important than what you have. Get your free e-book and handouts here: https://www.herpesopportunity.com/lp/ebook

  • lifestyle guides

Worse with Valtrex


Recommended Posts

Has anyone has worsening of symptoms with Valtrex? I have GHSV1. I get tingling, itching, and twinges in my groin, butt, and down my legs and even in my arms sometimes. I’ve tried taking Valtrex with hopes of things subsiding (because im afraid of having a major outbreak) but my vagina and groin area is on fire and so irritated after taking it. Anyone else ever experienced this? I don’t know what else to do and don’t really have another antiviral option since acyclovir is basically the same as Valtrex. I take lysine daily. 

  • Like 1
Link to comment

Hello!

I am so sorry to hear about your adverse reaction to the Valtrex. That is terrible!! Your body may be allergic to something in the Valtrex, or it could even be reacting with a medication you take. Do you take anything else? For the mean time, if you haven't already, it's probably a good idea to stop taking the Valtrex. Also, give your doctor a call and let them know the reaction you had to the medication. 

There is a third antiviral called Famciclovor. Have you looked into that? I honestly am not sure if it is similar to the Valtrex and Acyclovir, but a medical professional such as a pharmacist could let you know. A pharmacist would know the difference between all three, since they understand the biochemical differences of the medications that may be causing your adverse reaction. Pharmacists are awesome!! Trust me, they are great. 

Here is a link to the American Sexual Health Association regarding HSV treatment options. I hope it helps!! https://www.ashasexualhealth.org/herpes-treatment/

In addition, I reccomend going to back to or calling the doctor who prescribed the Valtrex and inform them of the adverse reaction. Then, they hopefully can see what is causing the reaction (something in the medication) and help get the ball rolling with alternative methods of antivirals and nerve care. 

Sending blessings of health and wellness your way!! 

❤️ Grace

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
  • HOW CAN "THE TALK" BE A DEEPLY CONNECTING EXPERIENCE?

    Using the lessons of this short e-book and two easy-reference handouts, you'll go into any disclosure conversation with confidence and optimism.

    Download free e-book + handouts

    ebook

  • COACHING: FROM SHAME TO RESILIENCY

    Get face-to-face virtual coaching from Adrial, the creator of H Opp.‍ Melt away your shame and burn it as rocket fuel for growth.

    Get 35% off a session (1st-time clients only) or Explore coaching

    ebook

×
×
  • Create New...